# SDR FDEA201703020752

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 41,552 hours, 21,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327250500062
- Part serial: NA
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131ZF IN THE FWD CARGO BAY HAS EDGE DAMAGE.  FABRICATED A NEW FLOOR PANEL IAW SRZ 25-005.   MAJOR REPAIR.
